# SDR SIMA201906240001

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,842 hours, 33,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14540066601
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CROSSBEAM FOR NLG UPLOCK BOX HAS CRACK APPROX 1" IN LENGTH. -C/A-REMOVED AND REPLACED AFT CROSSBEAM IN  NLG IAW SRM 51-40-02.
